MathSciNet Relay Station
MathSciNet bibliographic data
MR1005007 14P25 (57R19)
Bochnak, Jacek; Kucharz, Wojciech Algebraic models of smooth manifolds. Invent. Math. 97 (1989), no. 3, 585–611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement